# SDR QXEA0001546

- Difficulty date: June 17, 2000
- Submitted: June 20, 2000
- Operation: Air carrier
- Aircraft: N356PH
- Make and model: Dhav DHC8202
- Aircraft serial: 502
- Aircraft time: 6,220 hours, 8,797 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Controller
- Condition: Failed
- Location: Autofeather Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDX- AUTOFEATHER FAILED TO ARM ON TAKE OFF ROLL.  AUTOFEATHER WAS SELECT, LAMP TESTED GOOD.  ADJUSTED AND CHECKED AUTO FEATHER ARMING IAW RIGGING MANUAL.  GROUND RAN, OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
